# SDR DHL2005740534

- Difficulty date: March 28, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 760 - 870 RBL 45.5 DAMAGED.  REMOVED AND REPLACED SEAT TRACK BS760 - 870 RBL 45.5 IAW SRM 53-10-5 FIG 2.  FABRICATED FROM P/N BAC1520-841 PO NR  9001690 DIM 8 FT IAW B727 SRM 53-10-2 FIG 1 AND 53-10-5 FIG 2.  TREATED AND PRIMED SEAT TRACK IAW B727 SRM 51-10-2.
